# SDR DL72W981735

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CK, .5 INCH CRACK COVE SKIN ATTACH ANGLE I/B SIDE OF I/B UPSTOP NR 4 SLAT.  REPAIRED PER MM 57-54-0.
